# SDR 98ZZZM438

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A30992
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FUSELAGE SKIN AND FRAME CORRODED AT FRAME STATION 980 BETWEEN L27R AND L28R ON AFT SIDE.  CUT OUT PLATING BETWEEN L27R AND L28R, FABRICATED FILLER USING T2024T3 OF .050 AND .025 THICKNESS, FABRICATED FINGER DOUBLER USING 2024 T3, .025 IAW DC9 SRM 51-10-23.  TREATED AND PRIMED IAW DC9 SRM 51-10-3, INSTALLED IAW AERO EO 98-802.  (M)
